# SDR GLBA20110706F

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 28,958 hours, 38,717 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 50060285
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT INBD MAIN TIRE STRIPPED OF ITS CORD AFTER TOUCHDOWN, SHIMMY ON TOUCHDOWN.  MX REPLACED THE NR 2 WHEEL ASSY IAW IAM TC 1900-3240-01.
